Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Have diabetes, micro blockage causing angina. Chest pain, tiredness

hi, i am 58 yrs old. have cad since 1996. am diabetic for 40 yrs. have lots of micro blockage that does cause angina at times. the last week i have had some chest pain usually doesn't last long periods of time but comes and goes. i exercise on the tread mill for hr and half every day to help keep to veins open. like i said the last week i have had chest been sick to my stomach really tired and listless. i am female
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
The tricky thing with angina is if it has remained stable over a period of time, or if it has worsened. In the first scenario, the common approach is to try to maximize all anti-anginal medications as tolerated by your heart rate, blood pressure and symptoms. If on the other hand, things feel worse, then more invasive investigations, include an angiogram, might be warranted since you are considered a high risk patient.

Hope that helps

Dr Brenes-Salazar
Mayo Clinic Rochester
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor